# SDR ASAA2015092613337

- Difficulty date: September 26, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 24,363 hours, 7,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Punctured
- Location: Bs 727i-772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, AFT CARGO COMPARTMENT, FLOOR PANEL 140BF IS PUNCTURED.  ACFT GROUNDED. FABRICATED PANEL IAW DWG NR 453A2610, REMOVED DOT.  PANEL WILL BE  INSTALLED ON OPS 9900.  ALODINED PANEL IAW SRM 51-20-01. PRIMED PANEL IAW SOPM 20-43-02.
